Criteria for solvability of the Dirichlet problem in the case of an unbounded boundary function
Differencialʹnye uravneniâ, Tome 22 (1986) no. 5, pp. 838-848
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_5_a13,
author = {D. A. Krupskaya and E. M. Landis},
title = {Criteria for solvability of the {Dirichlet} problem in the case of an unbounded boundary function},
journal = {Differencialʹnye uravneni\^a},
pages = {838--848},
year = {1986},
volume = {22},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_5_a13/}
}
TY - JOUR AU - D. A. Krupskaya AU - E. M. Landis TI - Criteria for solvability of the Dirichlet problem in the case of an unbounded boundary function JO - Differencialʹnye uravneniâ PY - 1986 SP - 838 EP - 848 VL - 22 IS - 5 UR - http://geodesic.mathdoc.fr/item/DE_1986_22_5_a13/ LA - ru ID - DE_1986_22_5_a13 ER -
D. A. Krupskaya; E. M. Landis. Criteria for solvability of the Dirichlet problem in the case of an unbounded boundary function. Differencialʹnye uravneniâ, Tome 22 (1986) no. 5, pp. 838-848. http://geodesic.mathdoc.fr/item/DE_1986_22_5_a13/